# SDR SWAA115285

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 60,175 hours, 56,933 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 10438
- Condition: Faulty
- Location: Krueger Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - NR 2 KRUEGER FLAP SHOWS FULLY EXTENDED WITH FLAP HANDLE FULL UP.  REMOVED AND REPLACED NR 2 L/E FLAP ACTUATOR PER MM.
